# SDR QXEA2024120200282

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 16,910 hours, 11,449 cycles
- Engine: Ge CF348E5
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Warning Message
- Condition: False Activation
- Location: Ejector Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO ADVISORY MESSAGE "FUEL FEED 2 FAULT" DISPLAYEDF ON EICAS. MAX SPEED WAS 36 KT, NO EXCESSIVE BRAKING WAS USED, NO BRAKE CAUTION TEMP DISPLAYED AS RESULT. REMOVED FROM SERVICE. INTERROGATED CMC AND FOUND FAULT FUEL FEED 2 FAULT PERFORMED FIM TASK 28-21-00-810-815. PERFORMED OPERATIONAL CHECK OF ENGINE FEED EJECTOR PUMP. IAW AMM 28-21-13-710-801. OP'S CK. GOOD. A/C OK FOR SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
